# SDR SIMA20240529001

- Difficulty date: May 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N308LD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000874
- Aircraft time: 7,754 hours, 5,443 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: UKNKNOWN
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADS1 FAIL / PRESN MAN FAIL / PRESN AUTO FAIL DECLARED EMERGENCY NO INJURIES REPORTED. DEFERRED OUTFLOW VALVE REF MEL 21-27  TROUBLE SHOT IAW FIM 21-31-00 FOUND TO BE A TRANSITORY CONDITION OPS CHECKED OK MEL ITEM RESTORED
